Previous Question Answers

 
print
Question :
Posted On : 02 Oct 2016
AT WHAT TIME WE SHOULD INJ PHYSOSTIGMINE IN DHATURA POISONING.I MEAN SHOULD WE USE INJ PHYSOSTIGMINE IN ALL CASES OF DHATURA POISOING OR AT SPECIFIC TIME.IS THERE ANY ROLE OF INJ NEOSTIGMINE IN DHATURA POISONING
0
Expert Answer :
Due to their agitated behavior and confused mental state, victims of Datura poisoning are typically hospitalized. Gastric lavage {stomach pumping} and the administration of activated charcoal can be used to reduce the stomach`s absorption of the ingested material. The drug physostigmine is used to reverse the effect of the poisons. It should be used only if there are signs of muscle weakness, dilated pupils, sensitivity to light, blurred vision, tachycardia, loss of balance, staggering, headache, rash, flushing, dry mouth and throat, slurred speech, urinary retention, constipation, confusion, hallucinations, delirium, and convulsions. Benzodiazepines can be given to curb the patient`s agitation, and supportive care with oxygen, hydration, and symptomatic treatment is often provided. Observation of the patient is indicated until the symptoms resolve, usually from 24–36 hours after ingestion of the Datura
Answer Discussion :
No answer discussion available.



ask a doctor
Ask a Doctor
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0